# SDR CA130918006

- Difficulty date: September 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IFSD DUE TO PROPELLER OVERSPEED.  ACFT REQUESTED EMERGENCY PRIORITY LANDING. EMU DOWNLOAD COMPLETED AND DATA SENT FOR REVIEW. PROPELLER OVERSPEED PEAK VALUE OF 1075 RPM. ENGINE NR 2 CDS FAULT CODES: CH1-236 AND 270 CH1-260 AND 270 REPLY FROM MFG REGARDING EMU DOWNLOAD: NOTE PEC 2 GET, UNFEATHER DEMAND, AT 11.8 SECONDS FOLLOWED BY A GLITCH IN THE CURRENT, CAUSING NP TO DROP SHARPLY FOR A SECOND. LATER AT -3 SECOND THE UNCOMMAND UNFEATHER SIGNAL LATCHED AND THE PEC COMMANDED THE BLADE TO MOVE TO COARSE PITCH.  AS SOON AS THE TORQUE GOES ABOVE 50 PERCENT THE AUPC COMMAND FINE PITCH AND THE OSG TOOK OVER.  UNFEATHER COMMAND SIGNAL CAN BE INTERNAL OR EXTERNAL TO THE PEC.  THEY NEED TO A DETAIL WIRING CHECK OF THE PEC HARNESS TO ASSURE NO CHAFING. NO +28 AT PEC J72 PIN F, UNFEATHER DEMAND INPUT, IF WIRES CHECK OK, REPLACE THE PEC.  WIRING CHECK COMPLETED IAW RECOMMENDATION.  NO FINDINGS, NR 2 PEC REPLACED AND NORMAL OPS THEREAFTER.
